# SDR SWAA2022030476331

- Difficulty date: March 26, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N731SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H SIDE Z-ANGLE HAS CORROSION STA 867 TO 887 / REMOVED AND EVALUATED CORROSION ON AFT CARGO R/H 'Z' ANGLE STA 867-887 FOUND TO BE OUT OF LIMITS I/A/W SRM 53-00-53-1A-2 USING AAR TOOL# 38294 CAL DUE 5/1/19. ORIG 'T' .032'; REMAINING .012' LOSS OF .020'. REPLACED 'Z' ANGLE STA 867-887 R/H SIDE I/A/W SRM 51-46-02-0G-0 & DWG 146A7582 REV B.
